Header

UZH-Logo

Maintenance Infos

Les invariants de Seiberg-Witten et la conjecture de van de Ven


Okonek, C; Teleman, A (1995). Les invariants de Seiberg-Witten et la conjecture de van de Ven. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 321(4):457-461.

Abstract

The purpose of this note is to give a short, selfcontained proof of the following result: A complex surface which is diffeomeorphic to a rational surface is rational.

Abstract

The purpose of this note is to give a short, selfcontained proof of the following result: A complex surface which is diffeomeorphic to a rational surface is rational.

Statistics

Downloads

61 downloads since deposited on 29 Nov 2010
3 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Seiberg-Witten invariants and the van de Ven conjecture
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:French
Date:1995
Deposited On:29 Nov 2010 16:28
Last Modified:06 Dec 2017 21:06
Publisher:Elsevier
ISSN:0151-0509
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1351097
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0867.14013

Download

Download PDF  'Les invariants de Seiberg-Witten et la conjecture de van de Ven'.
Preview
Filetype: PDF (Preprint)
Size: 67kB